MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM TI CURVED ROD 80MM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM TI CURVED ROD 80MM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Model Number 498.137
Medical Device Problem Codes Material Integrity Problem (2978); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product codes: kwp, mni, nkg.The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2020, one (1) 4.0mm ti curved rod and one (1) 3.5mm ti curved rod was broken during reverse logistics audit of returned devices.There was no patient involvement and no additional information is available.This report involves one (1) 3.5mm ti curved rod 80mm.This is report 2 of 2 for (b)(4).
 
Event or Problem Description
The initial complaint was reviewed and found not reportable.Additional information was received indicating the devices were actually remnants of implants which were cut during the surgery and not broken as originally reported.

Brand Name
3.5MM TI CURVED ROD 80MM
Common Device Name
ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11112066
Report Number2939274-2021-00017
Device Sequence Number19757659
Product Code MNH
UDI-Device Identifier10705034788982
UDI-Public(01)10705034788982
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number498.137
Device Catalogue Number498.137
Device Lot Number3404947
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2020
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date01/04/2021
Supplement Report FDA Received Date01/29/2021
Patient Sequence Number1